# SDR DALA2015091805697

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A PUNCTURE ON LOWER SURFACE RT INBD FLAP INBD VANE.  SURFACE RT INBD FLAP, INBD VANE WAS REPAIRED IAW SRM 57-03D, PAR II AND ACFT 2000-8149-06.
